Volume 20, issue 3 (2020)

Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Rational homology cobordisms of plumbed manifolds
1073

Paolo Aceto

On the homotopy theory for Lie $\infty$–groupoids, with an application to integrating $L_\infty$–algebras
1127

Christopher L Rogers and Chenchang Zhu

Unboundedness of some higher Euler classes
1221

Kathryn Mann

Towards the $K(2)$–local homotopy groups of $Z$
1235

Prasit Bhattacharya and Philip Egger

Exponential functors, $R$–matrices and twists
1279

Ulrich Pennig

Roller boundaries for median spaces and algebras
1325

Elia Fioravanti

An explicit model for the homotopy theory of finite-type Lie $n$–algebras
1371

Christopher L Rogers

Relative recognition principle
1431

Renato Vasconcellos Vieira

Cohomological correspondence categories
1487

Andrei Druzhinin and Håkon Kolderup

Model structures for $(\infty,n)$–categories on (pre)stratified simplicial sets and prestratified simplicial spaces
1543

Viktoriya Ozornova and Martina Rovelli

Publication of this issue is now complete.